# SDR VTZA97637

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Loose
- Location: Brakes
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 944 - EWR-JFK - ABORTED TAKEOF DUE TO TAKEOFF CONFIGURATION WARNING SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND MICROSWITCH IN CLOSET COMPARTMENT LOOSE.  MAINTENANCE TIGHTENED MOUNTING BRACKET AND ADJUSTED MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
